# SDR HEEA080310

- Difficulty date: June 25, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N973AE
- Make and model: Snias AS350B
- Aircraft serial: 3229
- Aircraft time: 1,621 hours
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: SC5083
- Part serial: 899
- Condition: Failed
- Location: Rotor
- Part time: 1,621 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT VALVE LOCK PIN STICKING WHEN YOU LOSE HYDRAULICS PRESSURE AND SERVO HARD OVERS TO THE RIGHT.
